# SDR QXEA9901366

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Engine: Pwa PW120A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: O Ring
- Condition: Failed
- Location: Nr 1 Compressor
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - ACRID SMELL DURING DESCENT.  SMELL STILL PRESENT WITH EITHER BLEED OFF.  MAINTENANCE RAN AND FOUND OIL ON NR 1 COMPRESSOR BLADES AND INTAKE.  FERRIED TO PDX.  IN PDX, REPLACED O-RINGS ON NL PROBE.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
